CaltechAUTHORS
  A Caltech Library Service

Duality and Fibrations on G_2 Manifolds

Gukov, Sergei and Yau, Shing-Tung and Zaslow, Eric (2003) Duality and Fibrations on G_2 Manifolds. Turkish Journal of Mathematics, 27 (1). pp. 61-97. ISSN 1303-6149. https://resolver.caltech.edu/CaltechAUTHORS:20160506-122921323

[img] PDF - Submitted Version
See Usage Policy.

414Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20160506-122921323

Abstract

We argue that G_2 manifolds for M-theory admitting string theory Calabi-Yau duals are fibered by coassociative submanifolds. Dual theories are constructed using the moduli space of M-five-brane fibers as target space. Mirror symmetry and various string and M-theory dualities involving G_2 manifolds may be incorporated into this framework. To give some examples, we construct two non-compact manifolds with G_2 structures: one with a K3 fibration, and one with a torus fibration and a metric of G_2 holonomy. Kaluza-Klein reduction of the latter solution gives abelian BPS monopoles in 3 + 1 dimensions.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dergipark.ulakbim.gov.tr/tbtkmath/article/view/5000020915PublisherArticle
http://arxiv.org/abs/hep-th/0203217v1arXivDiscussion Paper
http://gokovagt.org/2002/index.htmlPublisherArticle
ORCID:
AuthorORCID
Gukov, Sergei0000-0002-9486-1762
Additional Information:© 2003 Türkiye Bilimsel ve Teknolojik Araştırma Kurumu (TÜBİTAK). We would like to thank A. Strominger, R. Thomas, C. Vafa, and E. Witten for instructive discussions. This research was conducted during the period S.G. served as a Clay Mathematics Institute Long-Term Prize Fellow. The work of S.G. is also supported in part by grant RFBR No. 01-02-17488, and the Russian President's grant No. 00-15-99296. The work of S.T.Y. is supported in part by grants DMS-0074329 and DMS-9803347. The work of E.Z. is supported in part by NSF grant DMS-0072504 and by an Alfred P. Sloan Foundation Fellowship.
Funders:
Funding AgencyGrant Number
Russian Foundation for Basic Research01-02-17488
Russian Foundation for Basic Research00-15-99296
NSFDMS-0074329
NSFDMS-9803347
NSFDMS-0072504
Alfred P. Sloan Foundation FellowshipUNSPECIFIED
Issue or Number:1
Record Number:CaltechAUTHORS:20160506-122921323
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20160506-122921323
Official Citation:Duality and Fibrations on G2 Manifolds Sergei GUKOV et al. Turk. J. Math., 27, (2003), 61-98.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:66715
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:06 May 2016 23:23
Last Modified:09 Mar 2020 13:18

Repository Staff Only: item control page